Collectanea Mathematica

, Volume 63, Issue 1, pp 45–58

Kadec-Klee properties of Calderón-Lozanovskiĭ sequence spaces

Open AccessArticle

DOI: 10.1007/s13348-010-0015-7

Cite this article as:
Kolwicz, P. Collect. Math. (2012) 63: 45. doi:10.1007/s13348-010-0015-7

Abstract

We study two Kadec-Klee properties with respect to coordinatewise convergence and with respect to uniform convergence. We shall give full criteria for these properties in Calderón-Lozanovskiĭ sequence spaces. In particular, we obtain the characterizations of Kadec-Klee properties in Orlicz-Lorentz spaces, which have not been known in such generality until now.

Keywords

Köthe spacesCalderón-Lozanovskiĭ spacesKadec-Klee properties

Mathematics Subject Classification (2000)

46B2046B4246B4546A45
Download to read the full article text

Copyright information

© The Author(s) 2010

Authors and Affiliations

  1. 1.Institute of MathematicsPoznań University of TechnologyPoznanPoland